Sh:1014

Bib entry
@article{Sh:1014,
 author = {L{\"u}cke, Philipp and Shelah, Saharon},
 title = {{Free groups and automorphism groups of infinite structures}},
 journal = {Forum Math. Sigma},
 fjournal = {Forum of Mathematics. Sigma},
 volume = {2},
 year = {2014},
 pages = {e8, 18},
 issn = {2050-5094},
 doi = {10.1017/fms.2014.9},
 mrclass = {03E75 (03E35 20E05 20F29)},
 mrnumber = {3264251},
 mrreviewer = {Enric Ventura Capell},
 doi = {10.1017/fms.2014.9},
 note = {\href{https://arxiv.org/abs/1211.6891}{arXiv: 1211.6891}},
 arxiv_number = {1211.6891}
}